# SDR QXEA200301532

- Difficulty date: December 6, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 4,759 hours, 5,491 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Part number: 699009003
- Part serial: 0112
- Condition: Inoperative
- Location: Prop Deice Sys
- Part time: 5,658 hours, 6,564 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2340 PROP DE-ICE CAUTION LIGHT ILLUMINATED IN ICING CONDITIONS.  COMPLIED WITH CHECK LIST AND APPEARS THE NR 1 PROP HEAT WORKS NORMALLY, BUT THE NR 2 PROP HEAT NEVER CAME ON.  REPLACED NR 2 TMCU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
